MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER AND PAYKEL HEALTHCARE; OJR416

FISHER & PAYKEL HEALTHCARE LTD FISHER AND PAYKEL HEALTHCARE; OJR416
Model Number OJR416
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor in brazil on behalf of a healthcare facility reported via a fisher and paykel healthcare field representative that the tubing of an ojr416 optiflow junior 2 nasal detached from the cannula when the patient pulled on the tube.There was no reported patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject device, ojr416 optiflow junior 2 nasal cannula was returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the evaluation of the returned device, information provided by the healthcare facility and our knowledge of the product.Results: visual inspection of the subject device confirmed that one tubing was detached from the cannula end.The tubing was also observed to be stretched.Conclusion: based on the information provided and the evaluation of the subject device, it is likely that the patient's pulling on the cannula contributed to the tubing becoming detached from the cannula end.As part of the manufacturing process, all optiflow junior nasal cannulas are 100% leak and occlusion tested after final assembly and any cannula that fails is discarded.In addition, samples are taken throughout each batch and functionally tested for retention strength between the assembled parts.If there are any failures the entire batch is put aside for further investigation.The subject cannula would have met the required specification at time of production.The user instructions illustrate in pictorial format the correct set-up and proper use of the optiflow junior 2 nasal cannula.They also state the following: - appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Failure to monitor the patient (e.G.In the event of an interruption to gas flow) may result in serious harm or death).- do not wrap, insulate, stretch or crush the tubing as this may impair the performance of this product or compromise safety (including potentially causing patient harm).- ensure all connections are secure during use.Check the cannula is undamaged and that the flow path is maintained.Under excessive load, the cannula may disconnect to prevent forces being transferred to the patient.
 
Event or Problem Description
A distributor in brazil on behalf of a healthcare facility reported via a fisher and paykel healthcare field representative that the tubing of an ojr416 optiflow junior 2 nasal cannula detached from the cannula when the patient pulled on the tube.There was no reported patient consequences.

Brand Name
FISHER AND PAYKEL HEALTHCARE
Common Device Name
OJR416
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23306543
Report Number9611451-2025-01026
Device Sequence Number17382217
Product Code BTT
UDI-Device Identifier09420012435958
UDI-Public(01)09420012435958(10)2103310629(11)240823(17)270823
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K222197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOJR416
Device Catalogue NumberOJR416
Device Lot Number2103310629
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown